# SDR AALA201905179007

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 7,614 hours, 3,051 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING LEVEL FLIGHT FL360, AFT RIGHT, LAVATORY E, SMOKE DETECTOR WENT OFF FOLLOWED BY A LAVATORY SMOKE LIGHT INDICATION IN COCKPIT. PASSENGER MIGHT OF BEEN VAPING. NO SMOKE OR FUMES DETECTED. SMOKE LIGHT DISPLAYED FOR 3 TO 5 SECONDS, TWICE. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK OF RIGHT AFT LAVATORY SMOKE DETECTOR SYSTEM PER AMM 26-14-00.
